American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45G15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] K. Q. Lan. Nonzero positive solutions of systems of elliptic boundary value problems. Proc. Amer. Math. Soc. 139 (2011) 4343-4349. MR 2823079.
Abstract, references, and article information   
View Article: PDF

[2] Wenxiong Chen and Congming Li. The best constant in a weighted Hardy-Littlewood-Sobolev inequality. Proc. Amer. Math. Soc. 136 (2008) 955-962. MR 2361869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel C. Biles and Eric Schechter. Solvability of a finite or infinite system of discontinuous quasimonotone differential equations. Proc. Amer. Math. Soc. 128 (2000) 3349-3360. MR 1707137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1